Vanishing cohomology theorems and stability of complex analytic foliations

Joan Girbau

Research output: Contribution to journalArticleResearchpeer-review


In this paper we deal with a complex analytic foliation of a compact complex manifold endowed with a bundle-like metric and give a transversally holomorphic rigidity theorem (Theorem 9.1) for these foliations, depending on curvature conditions. We give some examples for which we study holomorphic rigidity. The classical vanishing theorems of Nakano, Griffiths and Le Potier are the main tools we use to prove our results. © 1981 The Weizmann Science Press of Israel.
Original languageEnglish
Pages (from-to)235-254
JournalIsrael Journal of Mathematics
Issue number3-4
Publication statusPublished - 1 Sep 1981


Dive into the research topics of 'Vanishing cohomology theorems and stability of complex analytic foliations'. Together they form a unique fingerprint.

Cite this